Communications in Mathematical Physics

On foundation of the generalized Nambu mechanics

Leon Takhtajan

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 160, Number 2 (1994), 295-315.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104269612

Mathematical Reviews number (MathSciNet)
MR1262199

Zentralblatt MATH identifier
0808.70015

Subjects
Primary: 58F05
Secondary: 58F07 70G99: None of the above, but in this section 70H05: Hamilton's equations 81S05: Canonical quantization, commutation relations and statistics

Citation

Takhtajan, Leon. On foundation of the generalized Nambu mechanics. Comm. Math. Phys. 160 (1994), no. 2, 295--315. https://projecteuclid.org/euclid.cmp/1104269612


Export citation